# SDR HYIA20180712001

- Difficulty date: July 2, 2018
- Submitted: July 12, 2018
- Operation: Air carrier
- Aircraft: N2748Y
- Make and model: Cessna 402C
- Aircraft serial: 402C0248
- Aircraft time: 33,557 hours, 36,201 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Part number: CM3589A5
- Condition: Burned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

PILOT REPORTED, WHEN NAV SWITCH ACTUATED SMOKE CAME OUT OF SWITCH WHILE MASTER SWITCH ON. INSPECTION FOUND THE NAV LIGHT SWITCH BURNT. MAINTENANCE REPAIRED WIRING IN LEFT WING TIP AND REPLACED NAV LIGHT SWITCH WITH NO FURTHER DEFECTS NOTED.
